# SDR FDEA201212144305

- Difficulty date: December 14, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327996400200
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT FLOORBOARD 161 CF, HAS 2 EA DENT W/DELAMINATION CORE   MEASURING 2.5 X 2" & 1 X .75" AT UPPER SURFACE AND 12 EA AREAS OF CORROSION AT LWR SURFACE, MEASURING APPROX 16 SQUARE INCHES.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
